• 12-27-2018 11:32 AM
    Percy88
    Finasteride destroyed my hair
    Apparently this is a rare phenomenon, but it had to happen to me. Noticed a little bit of shedding about a month before finasteride and thought my hairline was receding. After searching and asking advice on the net, decided to jump on fin.

    Literally within a week my hair density dropped, shedding increased so much after roughly 2 weeks. Burning sensation in the scalp and my hair just got fried completely. Turned to straw- so dry, no amount of shampoo or conditioner touches it. I have oily skin, increased acne, increased labido, mood swings and depression (maybe due to the fact my hair is deteriating by the day). Stopped taking it after 6 weeks and still have these symptoms- 3 weeks later nothing has changed. My hair literally falls out when I run my fingers through it, which started when I was on fin. ****ing bullshit. What's even more bullshit is the amount people that tell others that these symptoms are all in your head. When I started fin 2 months ago I had thick healthy hair. And now I don't, on top of that- I can see my scalp clearly under light. I don't believe for one second that this was an ordinary shed due to fin, my hair quality has just gone.
  • 12-27-2018 11:35 AM
    Percy88
    The irony of this is is that i don't seem to have lost any more hairline, I've just defused all over which is even more depressing
  • 04-09-2019 10:18 PM
    Dub777
    Identical story except I did the 6 month thinking it was a “shed”. It completely deteriorated my hair.quit 3 months ago and it’s still going. Has yours slowed down?
  • 11-08-2019 10:22 AM
    X782gd73bd8
    Quote:

    Originally Posted by Dub777 View Post
    Identical story except I did the 6 month thinking it was a “shed”. It completely deteriorated my hair.quit 3 months ago and it’s still going. Has yours slowed down?

    I'm in the same boat as both of you. 10 months and I've lost a ton..

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

_eby
Today 07:29 PM
Last Post By GCHClaude
Today 07:29 PM
I_by
Today 07:13 PM
Last Post By MarilynWil
Today 07:13 PM
Side effect of oral finasteride
07-26-2020 08:11 AM
by JasUK
Last Post By JimmyJames
Today 05:36 PM
Travelling to Turkey in May for FUE with BHT
02-24-2019 11:45 PM
Last Post By Meghanbrr
Today 05:08 PM
Best surgeon in England?
06-11-2020 06:06 AM
Last Post By HTP1
Today 05:03 PM
Dr Geza Sikos
05-13-2018 11:15 AM
by calum
Last Post By Geza Sikos, MD
Today 06:16 AM